# SDR DALA1012910195

- Difficulty date: June 12, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 60,064 hours, 8,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS INOP FROM ROW 6-20. LT SIDE REPLACED BATTERY PACK AND CHARGER.
